OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4380

Title: Solvability of a Three-Point Boundary Value Problem below the First Eigenvalue
Authors: Njoku, Franic Ikechukwu
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Franic Ikechukwu Njoku, "Solvability of a Three-Point Boundary Value Problem below the First Eigenvalue", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 55-61.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: Assuming only asymptotic conditions on the potential function, we prove the existence of solutions for third order equations whose nonlinearity stays below the first eigenvalue of the associated linear problem.
URI: http://hdl.handle.net/10077/4380
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
NjokuRendMat29.pdf161.39 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.